Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 461081, 7 pages
http://dx.doi.org/10.1155/2014/461081
Research Article

New Classes of Generalized Seminormed Difference Sequence Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
2Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Model Institute of Engineering & Technology, Kot Bhalwal 181122, J&K, India

Received 23 March 2014; Revised 2 May 2014; Accepted 4 May 2014; Published 1 June 2014

Academic Editor: Adem Kılıçman

Copyright © 2014 M. Mursaleen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. L. C. Sargent, “Some sequence spaces related to the lp spaces,” Journal of the London Mathematical Society, vol. 35, pp. 161–171, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. Malkowsky and Mursaleen, “Matrix transformations between FK-spaces and the sequence spaces m(φ) and n(φ),” Journal of Mathematical Analysis and Applications, vol. 196, no. 2, pp. 659–665, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Mursaleen, “Some geometric properties of a sequence space related to lp,” Bulletin of the Australian Mathematical Society, vol. 67, no. 2, pp. 343–347, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Mursaleen, R. Çolak, and M. Et, “Some geometric inequalities in a new Banach sequence space,” Journal of Inequalities and Applications, vol. 2007, Article ID 86757, 6 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. C. Tripathy and M. Sen, “On a new class of sequences related to the space lp,” Tamkang Journal of Mathematics, vol. 33, no. 2, pp. 167–171, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Kızmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Mursaleen, “Generalized spaces of difference sequences,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 738–745, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Et and R. Çolak, “On some generalized difference sequence spaces,” Soochow Journal of Mathematics, vol. 21, no. 4, pp. 377–386, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Et and M. Basarir, “On some new generalized difference sequence spaces,” Periodica Mathematica Hungarica, vol. 35, no. 3, pp. 169–175, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Dutta, “On some difference sequence spaces,” The Pacific Journal of Science and Technology., vol. 10, pp. 243–247, 2009. View at Google Scholar
  11. H. Dutta, “Some statistically convergent difference sequence spaces defined over real 2-normed linear spaces,” Applied Sciences, vol. 12, pp. 37–47, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Malkowsky, M. Mursaleen, and S. Suantai, “The dual spaces of sets of difference sequences of order m and matrix transformations,” Acta Mathematica Sinica, vol. 23, no. 3, pp. 521–532, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Mursaleen, V. Karakaya, H. Polat, and N. Simşek, “Measure of noncompactness of matrix operators on some difference sequence spaces of weighted means,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 814–820, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Mursaleen and A. K. Noman, “On some new difference sequence spaces of non-absolute type,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 603–617, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Mursaleen and A. K. Noman, “Compactness of matrix operators on some new difference sequence spaces,” Linear Algebra and its Applications, vol. 436, no. 1, pp. 41–52, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. Raj, S. K. Sharma, and A. K. Sharma, “Difference sequence spaces in n-normed spaces defined by Musielak-Orlicz function,” Armenian Journal of Mathematics, vol. 3, no. 3, pp. 127–141, 2010. View at Google Scholar · View at MathSciNet
  17. K. Raj and S. K. Sharma, “Some sequence spaces in 2-normed spaces defined by Musielak-Orlicz function,” Acta Universitatis Sapientiae. Mathematica, vol. 3, no. 1, pp. 97–109, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Mursaleen, S. K. Sharma, and A. Kılıçman, “Sequence spaces defined by Musielak-Orlicz function over n-normed spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 364743, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. K. Raj and S. K. Sharma, “Some multiplier sequence spaces defined by a Musielak-Orlicz function in n-normed spaces,” New Zealand Journal of Mathematics, vol. 42, pp. 45–56, 2012. View at Google Scholar · View at MathSciNet
  20. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 108–118, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Başarir and M. Kayikçi, “On the generalized Bm-Riesz difference sequence space and β-property,” Journal of Inequalities and Applications, vol. 2009, Article ID 385029, 18 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L. Maligranda, Orlicz Spaces and Interpolation, Seminars in Mathematics, Polish Academy of Science, 1989. View at MathSciNet
  24. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at MathSciNet
  25. P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  26. T. Bilgin, “The sequence space l(p,f,q,s) on seminormed spaces,” Bulletin of the Calcutta Mathematical Society, vol. 86, no. 4, pp. 295–304, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Esi, “On a class of new type difference sequence spaces related to the space lp,” Far East Journal of Mathematical Sciences, vol. 13, no. 2, pp. 167–172, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. B. C. Tripathy and S. Mahanta, “On a class of sequences related to the lp space defined by Orlicz functions,” Soochow Journal of Mathematics, vol. 29, no. 4, pp. 379–391, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet